# SDR 04FDEA02057

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Shroud
- Part number: AJC7415
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK AT BFM N/R N00504 WAS WRITTEN FOR THE NR 2 ENGINE LT SHROUD FAN COWL LAND BEING GOUGED.  REMOVE AND REPLACE THE SHROUD IAW SRM 51-31-01.  THE SHROUD PANEL WAS FABBED ON MAE TRAVELER T/4-442977.
